Skoči na glavni sadržaj

Mathematical Communications , Vol. 10 No. 1, 2005.

  • Datum izdavanja: 23.06.2005.
  • Objavljen na Hrčku: 16.03.2006.

Sadržaj

Puni tekst

A generalized q-numerical range (str. 31-45)

R. Rajić
Izvorni znanstveni članak


On sequences of positive integers containing arithmetical progressions (str. 47-53)

T. Šalát, J. Tomanová
Izvorni znanstveni članak


Lacunary statistical convergence of double sequences (str. 55-61)

R. F. Patterson, E. Savaş
Izvorni znanstveni članak


On the strong laws of large numbers for ρ-mixing sequences (str. 63-69)

G. Cai, H. Wu
Izvorni znanstveni članak


I and I* convergent function sequences (str. 71-80)

F. Gezer, S. Karakuş
Izvorni znanstveni članak


On the number of hamiltonian groups (str. 89-94)

B. Horvat, G. Jaklič, T. Pisanski
Izvorni znanstveni članak


A class of random complementarity problems in Hilbert spaces (str. 95-100)

S. S. Chang, H. W. J. Lee, D. P. Wu
Izvorni znanstveni članak


Posjeta: 19.085 *